# SDR DXTA2025071504253

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20617
- Aircraft time: 9,772 hours, 5,696 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT YELLOW CAS MESAGE CAME ON WHILE CLIMBING THROUGH 10,000 FEET. RAN APPROPRIATE CHECKLIST AND RETURNED BACK TO ICT.   ATTEMPTED TO VERIFY FAULT BUT COULD NOT RECREATE ON THE GROUND. PERFORMED OPERATIONAL TEST OF THE DOOR SENSORS, OPS TEST OF THE EMERGENCY EXIT PROXIMITY SENSOR, & BIT OF THE DOOR PROX SENSORS IAW AMM 25-71-00-710-801, AMM 25-71-00-710-802, AND AMM 25-71-00-740-801. ALL SYSTEMS CHKD GOOD. DOOR SENSOR RIGGING INDUCTANCE WAS STEADY & READ WITHIN LIMITS AT 8.310 MH. ATTEMPTED TO FAIL SENSOR BY PRESSURIZING ACFT IAW AMM 21-31-00-710-801. SYS DID NOT FAIL. PER INSTALLATION OF PX49 EMER EXIT DOOR PROX SENSOR AMM 52-71-21-400-801 STEP 2.F.(8) NOTE THE SENSOR SHOULD BE RIGGED WITH A MORE COMPRESSED TOLERANCE TO ACCOUNT FOR FUSELAGE EXPANSION AT HIGHER ALTITUDES. GAINED ACCESS TO BEGIN RIGGING PX49 EMER EXIT DOOR PROX SENSOR. WHEN RIGGING SENSOR NOTICED NONE OF THE BOLTS AND NUTS WERE TORQUED DOWN. REMOVED SHIM AND TORQUED NUTS TO 25 IN LBS IAW CL350 AMM 52-71-21-400-801.
